# SDR SWAA2012091907777

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5241 · Galley Doors
- Part: Web
- Part number: 6545807
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR WEB CRACKED AT BS 294.5, STR 9R.  REMOVED AND REPLACED L-ANGLE IAW SRM AND DWG.
